Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 32 found articles
 
 
  New valid inequalities and formulations for the static joint Chance-constrained Lot-sizing problem
 
 
Title: New valid inequalities and formulations for the static joint Chance-constrained Lot-sizing problem
Author: Zhang, Zeyang
Gao, Chuanhou
Luedtke, James
Appeared in: Mathematical programming
Paging: Volume 199 () nr. 1-2 pages 639-669
Year: 2022-06-21
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands